# SDR DALA1200819861

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 3,391 hours, 2,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING DOOR CLOSURE ISSUE, A CRACK WAS NOTED IN THE DOOR PAN UNDER THE LOWER HINGE, APPROXIMATELY 1 INCH IN LENGTH.  ERA 498996-14 APPLIED, AND SHIP NON-PRESSURIZED, MAINTENANCE FERRIED TO MSP.  REPLACED L1 DOOR.
